RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 620–631 (Mi semr133)  

This article is cited in 1 scientific paper (total in 2 paper)

Reviews

Methods for inverse magnitometry problem solving

V. V. Vasina, E. N. Akimovaa, G. Ya. Perestoroninaa, P. S. Martyshkob, V. A. P'yankovb

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Institute of Geophisics Ural Branch of RAS, Ekaterinburg

Abstract: The three-dimensional inverse magnetometry problem is investigated. The magnetometry equation is reduced to the two-dimensional nonlinear equations of the first kind. For solving nonlinear magnetometry equation the iterative regularized Newton method and the modified Levenberg–Marquardt method are used. Results of the solution of magnetometry problem for real magnetic fields are presented.

Keywords: inverse magnitometry problem, integral equation, parallel regular algorithms, parallel computing system MVS-1000.

Full text: PDF file (1345 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.988.68
MSC: 65R30
Received July 17, 2008, published November 27, 2008

Citation: V. V. Vasin, E. N. Akimova, G. Ya. Perestoronina, P. S. Martyshko, V. A. P'yankov, “Methods for inverse magnitometry problem solving”, Sib. Èlektron. Mat. Izv., 5 (2008), 620–631

Citation in format AMSBIB
\Bibitem{VasAkiPer08}
\by V.~V.~Vasin, E.~N.~Akimova, G.~Ya.~Perestoronina, P.~S.~Martyshko, V.~A.~P'yankov
\paper Methods for inverse magnitometry problem solving
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 620--631
\mathnet{http://mi.mathnet.ru/semr133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586662}


Linking options:
  • http://mi.mathnet.ru/eng/semr133
  • http://mi.mathnet.ru/eng/semr/v5/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    2. Bakushinsky A.B., Smirnova A., Liu H., “A Posteriori Error Analysis for Unstable Models”, J. Inverse Ill-Posed Probl., 20:4 (2012), 411–428  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:250
    Full text:90
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021